# SDR SWIA202161146

- Difficulty date: August 5, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS311.75 IS CORRODED    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED FORMER AT FS311.75 REF CRJ 700 SRM 51-42-06-001-001-A01 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING 601R31702 REV N COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD.
